Geometry of hypersurfaces of a quarter symmetric non metric connection in a quasi-Sasakian manifold

  • Sh. Rahman Department of Mathematics, Maulana Azad National Urdu University Polytechnic Darbhanga (Centre), 846001, Bihar, India
Keywords: CR-submanifold, quasi-Sasakian manifold, quarter symmetric non metric connection, integrability conditions of the distributions
Published online: 2015-12-15

Abstract


The purpose of the paper is to study the notion of CR-submanifold and the existence of some structures on a hypersurface of a quarter symmetric non metric connection in a quasi-Sasakian manifold. We study the existence of a Kahler structure on $M$ and the existence of a globally metric frame $f$-structure in sence of Goldberg S.I., Yano K. We discuss the integrability of distributions on $M$ and geometry of their leaves. We have tries to relate this result with those before obtained by Goldberg V., Rosca R. devoted to Sasakian manifold and conformal connections.

Article metrics
PDF downloads: 9
Abstract views: 29
How to Cite
(1)
Rahman S. Geometry of Hypersurfaces of a Quarter Symmetric Non Metric Connection in a Quasi-Sasakian Manifold. Carpathian Math. Publ. 2015, 7 (2), 226-235.